# SDR AALA201803069035

- Difficulty date: March 5, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 69,059 hours, 8,735 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT BUNK DOOR VERY DIFFICULT TO OPEN IN FLIGHT,  GETS STUCK AT BOTTOM.  ADJUSTED FLIGHT ATTENDANT BUNK DOOR IAW AMM 25-29-03.                                               .
